MathSciNet Relay Station
MathSciNet bibliographic data
MR283630 47.70 (35.00)
Grušin, V. V. A certain class of elliptic pseudodifferential operators that are degenerate on a submanifold. (Russian) Mat. Sb. (N.S.) 84 (126) 1971 163–195.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement